# SDR SWIA971702

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT TO UP POSITION.  PERFORMED QRH PROCEDURES FOR OVERRIDE SWITCH, STILL NO RETRACTION.  REMOVED LEFT MAIN LANDING GEAR SHOCK ABSORBER PROXIMITY SWITCH, FOUND TO BE INSTALLED INCORRECTLY.  BENCH CHECK AND REINSTALLED IAW MM 320101, PERFORMED SEVERAL GEAR CYCLES AND OPS CHECKS GOOD.
